# SDR SWAA2023020188503

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS CORROSION AROUND FASTENER HOLES. MARKED<[01] AFT CARGO DOOR THRESHOLD WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] ENGINEERING TSR REQUIRED TO VERIFY CORRECT CORRODED ELEMENT PART NUMBER AND EFFECTIVITY TO AIRCRAFT (ENTER ALL INFO IN STEP 1);[04] REMOVED AFT CARGO THRESHOLD WEB PER SRM 51-40-02.;[05] REMOVED NUT PLATES FROM OLD WEB AND MATCH DRILLED NEW WEB PER SRM 51-40-02. NEW WEB STILL REQUIRES COUNTERSINKING.;[06] INSPECTED WORK PERFORMED ON C/A #5;[07] INSTALLED NUT PLATES PER SRM 51-40-02.;[08] C/W INSPECTION #7 INSTALLED NUT PLATES PER SRM 51-40-02.;[09] OK TO INSTALL WEB;[10] INSTALLED NEW WEB PER SRM 51-40-02;[11] VERIFIED 10. GEOFFREY SNYDER (TECHNICIAN); 16-JAN-2023 04:16 UTC INSTALLED NEW WEB PER SRM 51-40-02;[12] INSPECTION C/W;[13] RII C/W
